MathSciNet Relay Station
MathSciNet bibliographic data
MR1468111 (98f:58155) 58F19 (28D05 58F11)
Yuri, Michiko On the convergence to equilibrium states for certain non-hyperbolic systems. Ergodic Theory Dynam. Systems 17 (1997), no. 4, 977–1000.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement